# SDR UF6A990414

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 180-234
- Part time: 11,555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LEFT SIDE FUSELAGE SKIN IS DAMAGED BETWEEN STATION 180AS AND 234AS BETWEEN STRINGER 35 AND 38.  MAINTENANCE REPAIRED DAMAGE IAW DER REPOT NR 99-081.  (M)
